# SDR REXA2021041500111

- Difficulty date: March 28, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R103711
- Condition: Chafed
- Location: Rt Stub Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STUB FAIRING ATTACH BRACKET ON WING IS CHAFED.  REMOVED AND REPLACED BRACKET IAW CRJ 900 SRM 51-42-21-001-001-A01.
